# SDR SWAA2021111739864

- Difficulty date: September 30, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Angle
- Condition: Broken
- Location: Eng 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO. 1 ENGINE PRIMARY NOZZLE ASSEMBLY; UPPER L/H AFT NOZZLE FENCE ANGLE BROKEN OFF ; / [01] REMOVED # 1 ENGINE PRIMARY NOZZLE ASSEMBLY; UPPER L/H AFT FENCE ANGLE PER REFERENCE B-737 SRM 51-40-02-0G-0; [02] INSTALLED #1 ENGINE PRIMARY NOZZLE ASSEMBLY UPPER L/H AFT FENCE ANGLE IN REFERENCE B737 SRM 51-40-01-0G-0; [03] CORRECTION STEP 2 SRM 51-40-02-0G-0; [04] REMOVED AND REPLACED # 1 ENGINE PRIMARY NOZZLE ASSEMBLY; UPPER L/H AFT NOZZLE FENCE ANGLE IN REFERENCE B-737 SRM 51-40-20 0G-0; [05] VERIFIED STEP 4
